# SDR SCNA20201201375

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT LOWER BULKHEAD PANEL SUPPORT AREAS OR CORROSION STA 500I BETWEEN LBL 24 TO RBL 24, WL 156.  REMOVED DAMAGED BULKHEAD PANEL SUPPORT AT FWD CARGO AFT RT 26-LH 26 STA 500I WL 156 AND INSTALLED NEW BULKHEAD PANEL SUPPORT, IAW SRM 51-40-02, DWG 143A9481 P/N 143A9485435, P/O 807144.
